EconPapers    
Economics at your fingertips  
 

A NOTE ON FERGUSSON AND PLATEN: “APPLICATION OF MAXIMUM LIKELIHOOD ESTIMATION TO STOCHASTIC SHORT RATE MODELS”

Luca Vincenzo Ballestra, Graziella Pacelli and Davide Radi
Additional contact information
Luca Vincenzo Ballestra: Department of Statistics, Università di Bologna, 40126 Bologna, Italy
Graziella Pacelli: #x2020;Department of Management, Università Politecnica delle Marche, 60121 Ancona, Italy
Davide Radi: #x2021;School of Economics and Management, LIUC — Università Carlo Cattaneo, 21053 Castellanza, Italy

Annals of Financial Economics (AFE), 2016, vol. 11, issue 04, 1-7

Abstract: In a very recent and interesting paper, Fergusson and Platen (2015) investigate the applicability of the maximum likelihood (ML) method for estimating the parameters of some of the most popular stochastic models for the short interest rate. One of the main results of this paper is the analytical expression of the so-called observed Fisher information matrix for the Vasicek model at the ML point. However, in such a matrix some entries are not derived correctly and one entry is left unspecified. In the following, we provide the correct analytical expression of that matrix.

Keywords: Observed Fisher information matrix; maximum likelihood estimation; Vasicek model (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S2010495216500184
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:afexxx:v:11:y:2016:i:04:n:s2010495216500184

Ordering information: This journal article can be ordered from

Access Statistics for this article

Annals of Financial Economics (AFE) is currently edited by Michael McAleer

More articles in Annals of Financial Economics (AFE) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2018-08-25
Handle: RePEc:wsi:afexxx:v:11:y:2016:i:04:n:s2010495216500184